# SDR AWXA9700005

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER DEPARTURE RECEIVED GEAR DISAGREE AND GEAR DOORS EICAS MESSAGE.  BURNED FUEL DOWN TO 46,000 LBS.  LANDED OVERWEIGHT AT 220000 LBS.  FOUND DOWNLOCK PIN INSTALLED IN NOSE GEAR.  REMOVED DOWNLOCK PIN, PERFORMED OVERWEIGHT INSPECTION PER CARD I8M51601 WITH NO DISCREPANCIES FOUND.
